- -

Rational criterion testing the density of additive subgroups of R^n and C^n

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Rational criterion testing the density of additive subgroups of R^n and C^n

Show full item record

Elghaoui, M.; Ayadi, A. (2015). Rational criterion testing the density of additive subgroups of R^n and C^n. Applied General Topology. 16(2):127-139. doi:10.4995/agt.2015.3257.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72540

Files in this item

Item Metadata

Title: Rational criterion testing the density of additive subgroups of R^n and C^n
Author:
Issued date:
Abstract:
[EN] In this paper, we give an explicit criterion to decide thedensity of finitely generated additive subgroups of R^n and C^n.
Subjects: Dense , Additive group , Rationally independent , Kronecker
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3257
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3257
Thanks:
This work is supported by the research unit: syst`emes dynamiques et combinatoire: 99UR15-15
Type: Artículo

References

A. Ayadi and H. Marzougui, Dense orbits for abelian subgroups of GL(n, $mathbb{C$), Foliations 2005, World Scientific, Hackensack, NJ, (2006), 47-69.

Ayadi, A., Marzougui, H., & Salhi, E. (2012). Hypercyclic abelian subgroups of GL(n, ℝ). Journal of Difference Equations and Applications, 18(4), 721-738. doi:10.1080/10236198.2011.582466

Ayadi, A., Marzougui, H., & Salhi, E. (2012). Hypercyclic abelian subgroups of GL(n, ℝ). Journal of Difference Equations and Applications, 18(4), 721-738. doi:10.1080/10236198.2011.582466 [+]
A. Ayadi and H. Marzougui, Dense orbits for abelian subgroups of GL(n, $mathbb{C$), Foliations 2005, World Scientific, Hackensack, NJ, (2006), 47-69.

Ayadi, A., Marzougui, H., & Salhi, E. (2012). Hypercyclic abelian subgroups of GL(n, ℝ). Journal of Difference Equations and Applications, 18(4), 721-738. doi:10.1080/10236198.2011.582466

Ayadi, A., Marzougui, H., & Salhi, E. (2012). Hypercyclic abelian subgroups of GL(n, ℝ). Journal of Difference Equations and Applications, 18(4), 721-738. doi:10.1080/10236198.2011.582466

Ayadi, A. (2013). Hypercyclic Abelian Groups of Affine Maps on ℂn. Canadian Mathematical Bulletin, 56(3), 477-490. doi:10.4153/cmb-2012-019-6

Ayadi, A. (2013). Hypercyclic Abelian Groups of Affine Maps on ℂn. Canadian Mathematical Bulletin, 56(3), 477-490. doi:10.4153/cmb-2012-019-6

Feldman, N. S. (2008). Hypercyclic tuples of operators and somewhere dense orbits. Journal of Mathematical Analysis and Applications, 346(1), 82-98. doi:10.1016/j.jmaa.2008.04.027

Feldman, N. S. (2008). Hypercyclic tuples of operators and somewhere dense orbits. Journal of Mathematical Analysis and Applications, 346(1), 82-98. doi:10.1016/j.jmaa.2008.04.027

G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Fourth Edition, Clarendon Press, Oxford, 1960.

M. Waldschmidt,Topologie des points rationnels, Cours de troisi`eme Cycle, Universit'e P. et M. Curie (Paris VI), (1994/95).

[-]

This item appears in the following Collection(s)

Show full item record